International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 11, Pages 759-776
Conditional generalized analytic Feynman integrals and a generalized integral equation
1Department of Mathematics, Dankook University, Cheonan 330-714, Korea
2Department of Mathematical Education, Chonnam National University, Kwangju 500, Korea
3Department of Mathematics and Statistics, University of Nebraska-Lincoln, Lincoln 68588-0323, NE, USA
Received 5 February 1999
Copyright © 2000 Seung Jun Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We use a generalized Brownian motion process to define a
generalized Feynman integral and a conditional generalized Feynman
integral. We then establish the existence of these integrals for
various functionals. Finally we use the conditional generalized
Feynman integral to derive a Schrödinger integral equation.